# SDR HEEA084378

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,841 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Knob
- Part number: AMS44
- Part serial: 1808
- Condition: Stripped
- Location: Audio Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY PILOT UNABLE TO TRANSMIT TO PASSENGERS. FOUND METAL SHAVINGS INSIDE UNIT, BOTH RX KNOBS AND ICS KNOB BAD.  REPLACED AND CLEANED METAL SHAVINGS FROM INSIDE UNIT.  BENCH CHECK GOOD.
